# SDR MASA200601182

- Difficulty date: April 23, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 10,670 hours, 8,626 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 5 FORWARD EMERGENCY LIGHTS INOPERATIVE.  MX FOUND CONNECTOR DISCONNECTED AND RECONNECTED.  SYSTEM OPERATED NORMALLY.
